Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Treated with Aspirin, Penicillin for rheumatoid fever, dark circles under eyes. What could be this ?

When I was younger, at 4 years of age, I was hospitalized with high fever and unable to walk. My doctor thought I had rheumatoid fever. I was treated for that. I was taking a high dose of aspirin . For a year after I was released, I took penicillin . Also, I had really dark circle under my eyes for months after my release to the hospital. When I was about 10, my doctor doubts this is what I had because my heart was not affected. So now I don t know what I had. I had no reoccurence of any of these symptoms. Do you have any idea what this could have been? I am 50 now and my brother and sister were telling me that my mother had feared losing me. My mother has passed. I knew and remember when I was in the hospital but was not aware that I was that sick. Could it have been simply a bacterial infection but there was no way to know??
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It might have been Rheumatic fever with only joint involvement and no heart involvement. Dark circles are becoz of the prolonged sickness.
Had it persisted it could've been Juvenile Idiopathic Arthritis.
It could've been only severe Viral/Bacterial infection which responded to Pencillin.
But I'm glad you are not sick now...
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor